# SDR IPXA10561483

- Difficulty date: July 21, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 14,128 hours, 20,607 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Splice
- Part number: 146N10424
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,  SCREW STARTS IN FRAME SPLICE.  R & R FRAME SPLICE & FABRICATED IAW SRM 51-40-02-0G & DWG 146N1013.
